# SDR DALA2025060404268

- Difficulty date: May 28, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,390 hours, 18,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1810 L4 AND R4 DOOR EMERGENCY LIGHTS INOP. CONNECTIVE ACTION: REMOVED AND REPLACED M1210 BATTERY PACK. REF B767 AMM 33-51-07 (6884827)
